# SDR W8PA970645

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT FORWARD MOUNTING LUG CLEVIS AFT BUSING HAS MIGRATED OUT OF CLEVIS LUG.  HONED BORES TO REMOVE CORROSION, FABRICATED AND INSTALLED NEW BUSHINGS.  (M)
